# SDR UIEA2021081101741

- Difficulty date: August 7, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 0230
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP SUP FAN EICAS MSG WHEN IN AUTO.  PERFORMED FIM 21-58 FT 991. REMOVED AND REPLACED FWD RACK SUPPLY FAN #1 IAW 21-58-06 PER BLK 21. OPS CKS GOOD AT THE THIS TIME. NO MSG DISPLAYED.
